Table of Contents
ISRN Applied Mathematics
Volume 2012, Article ID 518361, 10 pages
http://dx.doi.org/10.5402/2012/518361
Research Article

Extension of Zhou's Method to Neutral Functional-Differential Equation with Proportional Delays

1Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China
2Department of Mathematics, Sinnar University, Singa 107, Sudan

Received 30 January 2012; Accepted 19 February 2012

Academic Editors: C.-H. Lien and S. Prudhomme

Copyright © 2012 Sabir Widatalla. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. O. Arino and O. Sidki, “An abstract neutral functional-differential equation arising from a cell population model,” Journal of Mathematical Analysis and Applications, vol. 235, no. 2, pp. 435–453, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. A. Bellen and M. Zennaro, Numerical Methods for Delay Differential Equations, Numerical Mathematics and Scientific Computation, The Clarendon Press Oxford University Press, New York, NY, USA, 2003.
  3. Z. Jackiewicz and E. Lo, “Numerical solution of neutral functional differential equations by Adams methods in divided difference form,” Journal of Computational and Applied Mathematics, vol. 189, no. 1-2, pp. 592–605, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. W. Wang, Y. Zhang, and S. Li, “Stability of continuous Runge-Kutta-type methods for nonlinear neutral delay-differential equations,” Applied Mathematical Modelling, vol. 33, no. 8, pp. 3319–3329, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. L. F. Cordero and R. Escalante, “Segmented tau approximation for test neutral functional differential equations,” Applied Mathematics and Computation, vol. 187, no. 2, pp. 725–740, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. J. Biazar and B. Ghanbari, “The homotopy perturbation method for solving neutral functional-differential equations with proportional delays,” Journal of King Saud University - Science, vol. 24, pp. 33–37, 2010. View at Publisher · View at Google Scholar · View at Scopus
  7. W.-S. Wang and S.-F. Li, “On the one-leg θ-methods for solving nonlinear neutral functional differential equations,” Applied Mathematics and Computation, vol. 193, no. 1, pp. 285–301, 2007. View at Publisher · View at Google Scholar
  8. W. Wang, T. Qin, and S. Li, “Stability of one-leg θ-methods for nonlinear neutral differential equations with proportional delay,” Applied Mathematics and Computation, vol. 213, no. 1, pp. 177–183, 2009. View at Publisher · View at Google Scholar
  9. X. Chen and L. Wang, “The variational iteration method for solving a neutral functional-differential equation with proportional delays,” Computers & Mathematics with Applications, vol. 59, no. 8, pp. 2696–2702, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. J. K. Zhou, Differential Transformation and its Application for Electrical Circuit, Huazhong University Press, Wuhan, China, 1986.
  11. A. Arikoglu and I. Ozkol, “Solution of differential-difference equations by using differential transform method,” Applied Mathematics and Computation, vol. 181, no. 1, pp. 153–162, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. Z. M. Odibat, “Differential transform method for solving Volterra integral equation with separable kernels,” Mathematical and Computer Modelling, vol. 48, no. 7-8, pp. 1144–1149, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. M. M. Rashidi, “The modified differential transform method for solving MHD boundary-layer equations,” Computer Physics Communications, vol. 180, no. 11, pp. 2210–2217, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. A. S. V. Ravi Kanth and K. Aruna, “Differential transform method for solving linear and non-linear systems of partial differential equations,” Physics Letters A, vol. 372, no. 46, pp. 6896–6898, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. A. E. Ebaid, “A reliable aftertreatment for improving the differential transformation method and its application to nonlinear oscillators with fractional nonlinearities,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 1, pp. 528–536, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH